Alert archive / Nebraska / Flash Flood Watches in 2011
Flash Flood Watch 2, NWS Goodland, KS
NWS Goodland, KS issued this flash flood watch at Jun 20, 2011, 3:56 AM CDT for Cheyenne County, Kansas; Dundy County, Hitchcock County, Nebraska; Yuma County, Colorado. It took effect at Jun 20, 2011, 7:00 AM CDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Jun 20, 2011, 3:56 AM CDT (08:56 UTC)
- In effect from
- Jun 20, 2011, 7:00 AM CDT
- Expired
- Jun 20, 2011, 9:20 PM CDT
- In force
- 14 hr
- Issued by
- NWS Goodland, KS
- Flood severity
- None
Counties Yuma County, CO, Cheyenne County, KS, Dundy County, NE, Hitchcock County, NE
The radar
The Goodland radar (KGLD), 74 km from the middle of the area, began a volume at 08:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 8.9 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 874 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 1618 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.0
The text
As transmitted, in the capitals the NWS used until 2016.
987 WGUS63 KGLD 200856 FFAGLD URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE GOODLAND KS 256 AM MDT MON JUN 20 2011 ...HEAVY RAINS POSSIBLE TODAY... .A STRONG STORM SYSTEM WILL MOVE OVER THE TRI STATE AREA TODAY...BRINGING THE POTENTIAL FOR WIDESPREAD PRECIPITATION TO THE AREA. THIS SLOW MOVING SYSTEM WILL BRING THE POTENTIAL FOR LOCALLY HEAVY RAINFALL AND MAY CREATE A FEW AREAS OF FLASH FLOODING...ESPECIALLY NORTH OF THE KANSAS AND COLORADO BORDER. COZ090-KSZ001-NEZ079-080-202000- /O.NEW.KGLD.FF.A.0002.110620T1200Z-110621T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ YUMA-CHEYENNE KS-DUNDY-HITCHCOCK- INCLUDING THE CITIES OF...YUMA...WRAY...ST. FRANCIS...BENKELMAN... TRENTON 256 AM MDT MON JUN 20 2011 /356 AM CDT MON JUN 20 2011/ ...FLASH FLOOD WATCH IN EFFECT FROM 6 AM MDT /7 AM CDT/ THIS MORNING THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL COLORADO... NORTHWEST KANSAS AND SOUTHWEST NEBRASKA...INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL COLORADO...YUMA. IN NORTHWEST KANSAS...CHEYENNE KS. IN SOUTHWEST NEBRASKA...DUNDY AND HITCHCOCK. * FROM 6 AM MDT /7 AM CDT/ THIS MORNING THROUGH THIS EVENING * A STRONG...SLOW MOVING STORM SYSTEM WILL MOVE ACROSS THE AREA TODAY AND TONIGHT. THIS WILL BRING THE POTENTIAL FOR LOCALLY HEAVY RAINFALL AND FLASH FLOODING TO THE AREA. THE THREAT WILL BE HIGHEST MAINLY NORTH OF A YUMA TO TRENTON LINE...WHERE HEAVY RAIN FELL LAST NIGHT. RAINFALL AMOUNTS WILL DEPEND ON THE EXACT TRACK OF THIS SYSTEM...SO THOSE WHO LIVE IN FLOOD PRONE AREAS SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT ADDITIONAL RAINFALL MAY RESULT IN FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. MONITOR LATER FORECASTS AND BE PREPARED TO MOVE QUICKLY TO HIGHER GROUND SHOULD FLASH FLOODING OCCUR. && $$
2 follow-up statements
562 WGUS63 KGLD 202030 FFAGLD FLOOD WATCH NATIONAL WEATHER SERVICE GOODLAND KS 230 PM MDT MON JUN 20 2011 ...HEAVY RAINS POSSIBLE TODAY... .A STRONG STORM SYSTEM WILL MOVE OVER THE TRI STATE AREA TODAY... BRINGING THE POTENTIAL FOR WIDESPREAD PRECIPITATION TO THE AREA. THIS SLOW MOVING SYSTEM WILL BRING THE POTENTIAL FOR LOCALLY HEAVY RAINFALL AND MAY CREATE A FEW AREAS OF FLASH FLOODING... ESPECIALLY NORTH OF THE KANSAS AND COLORADO BORDER. COZ090-KSZ001-NEZ079-080-210430- /O.CON.KGLD.FF.A.0002.000000T0000Z-110621T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ YUMA-CHEYENNE KS-DUNDY-HITCHCOCK- INCLUDING THE CITIES OF...YUMA...WRAY...ST. FRANCIS...BENKELMAN... TRENTON 230 PM MDT MON JUN 20 2011 /330 PM CDT MON JUN 20 2011/ ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT /1 AM CDT/ TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF EAST CENTRAL COLORADO...NORTHWEST KANSAS AND SOUTHWEST NEBRASKA...INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL COLORADO...YUMA. IN NORTHWEST KANSAS...CHEYENNE KS. IN SOUTHWEST NEBRASKA...DUNDY AND HITCHCOCK. * UNTIL MIDNIGHT MDT /1 AM CDT/ TONIGHT * A STRONG...SLOW MOVING STORM SYSTEM WILL MOVE ACROSS THE AREA TODAY AND TONIGHT. THIS WILL BRING THE POTENTIAL FOR LOCALLY HEAVY RAINFALL AND FLASH FLOODING TO THE AREA. THE THREAT WILL BE HIGHEST MAINLY NORTH OF A YUMA TO TRENTON LINE...WHERE HEAVY RAIN FELL LAST NIGHT. RAINFALL AMOUNTS WILL DEPEND ON THE EXACT TRACK OF THIS SYSTEM...SO THOSE WHO LIVE IN FLOOD PRONE AREAS SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT ADDITIONAL RAINFALL MAY RESULT IN FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. MONITOR LATER FORECASTS AND BE PREPARED TO MOVE QUICKLY TO HIGHER GROUND SHOULD FLASH FLOODING OCCUR. && $$
213 WGUS63 KGLD 210220 FFAGLD FLOOD WATCH NATIONAL WEATHER SERVICE GOODLAND KS 820 PM MDT MON JUN 20 2011 COZ090-KSZ001-NEZ079-080-210330- /O.CAN.KGLD.FF.A.0002.000000T0000Z-110621T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ YUMA-CHEYENNE KS-DUNDY-HITCHCOCK- INCLUDING THE CITIES OF...YUMA...WRAY...ST. FRANCIS...BENKELMAN... TRENTON 820 PM MDT MON JUN 20 2011 /920 PM CDT MON JUN 20 2011/ ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL COLORADO... NORTHWEST KANSAS AND SOUTHWEST NEBRASKA HAS BEEN CANCELLED. FLOOD WARNINGS HAVE REPLACED THE WATCH IN KANSAS AND NEBRASKA. THE THREAT FOR FLOODING HAS ENDED IN COLORADO. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this flash flood watch went out at Jun 20, 3:45 AM CDT, 11 minutes earlier.
Area forecast discussion, Jun 20, 3:45 AM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
245 AM MDT MON JUN 20 2011
.DISCUSSION...
241 AM MDT MON JUN 20 2011
0345Z WATER VAPOR IMAGERY INDICATED STRONG TROUGH SLOWLY MOVING TO
THE EAST ACROSS THE FOUR CORNERS AREA...WITH RUC PV ANALYSIS
INDICATING DYNAMIC TROPOPAUSE PRESSURES HIGHER THAN H45 AT THE BASE
OF THE TROUGH. AT THE SFC..FRONTAL ZONE WAS DRAPED ACROSS SOUTHERN
CWA...WITH WESTERN HALF GRADUALLY ADVANCING TO THE SOUTH AS A COLD
FRONT.
THUNDERSTORM THREATS...PRECIP CHANCES AND AMOUNTS AND STRONG WIND POTENTIAL
FOR TODAY AND TONIGHT WILL BE PRIMARY FORECAST CONCERNS FOR THE
PERIOD.
TODAY/TONIGHT...AFOREMENTIONED STRONG H5 TROUGH WILL MOVE ACROSS THE CWA
THROUGH THE DAY...PROVIDING FAIRLY WIDESPREAD FORCING FOR ASCENT
ACROSS MUCH OF THE AREA THROUGH THE DAY. THINK THERE WILL BE TWO
MAIN AREAS FOR PRECIPITATION DEVELOPMENT DURING THE DAY...ONE ACROSS
THE WEST ALONG BACK HALF OF THE SYSTEM WHERE LOW LEVEL
FRONTOGENESIS...DIV Q FORCING FOR ASCENT AND PV ADVECTION WILL BE
MAXIMIZED. THE SECOND WILL BE ALONG SFC FRONTAL ZONE AND SFC LOW.
THIS SECOND AREA MAY TAKE A BIT LONGER TO GET GOING AS VERY WARM
AIRMASS OBSERVED AT DDC WILL SHIFT NORTH AHEAD OF THE LOW DURING THE
MORNING AND MAY PROVIDE ENOUGH CINH TO LIMIT ANY DEVELOPMENT DURING
THE MORNING HOURS...BUT AS H5 LOW SHIFTS EAST AND TEMPS ALOFT COOL
EXPECT TO SEE THUNDERSTORMS DEVELOP ALONG SFC FRONT AS WELL. GIVEN
THE POTENTIAL INSTABILITY AND STRONG SPEED SHEAR ASSOCIATED WITH
TROUGH WOULD NOT BE SURPRISED TO SEE SOME ORGANIZED/SEVERE STORMS
DEVELOP IN THIS AREA AND WILL HAVE TO KEEP AN EYE ON THINGS. ALONG
WITH THE THREAT FOR SEVERE WEATHER...WITH A FAIRLY PROLONGED PERIOD
OF FORCING ON BACKSIDE OF SYSTEM...PWS OVER 1.25 AND MIXING RATIOS
IN EXCESS OF 10 G/KG ADVECTING AROUND SYSTEM AND FEEDING INTO AREA
OF STRONG LOW LEVEL FRONTOGENESIS...THINK SOME LOCALLY HEAVY RAINFALL
DEFINITELY POSSIBLE AND WITH OVERNIGHT HEAVY RAIN HAVING OCCURRED IN
THE NORTHERN CWA...THINK THERE MAY BE A FLOODING THREAT TODAY. WHILE
NEW NAM AND RUC SEEM TO BE SHIFTING THE FOCUS FURTHER EAST...AM
GOING TO STICK WITH MORE WESTERLY SOLUTIONS WHICH HAS STRONG SUPPORT
FROM ENSEMBLE DATA. WHILE HEAVY PRECIP AMOUNTS POSSIBLE ACROSS A
DECENT PORTION OF THE AREA...WILL LIMIT FLASH FLOOD WATCH TO AREA
WHERE ENSEMBLES SUGGEST HEAVIEST PRECIP MOST LIKELY...AND ACROSS
NORTHERN CWA WHERE SOME AREAS RECEIVED HEAVY RAIN THE NIGHT BEFORE.
WINDS WILL ALSO BE A MAJOR CONCERN...ESPECIALLY IN THE LATE
AFTERNOON AND EVENING AS SFC LOW GRADUALLY LIFTS TO THE NORTH ACROSS
EASTERN CWA...RESULTING IN TIGHT PRESSURE GRADIENT ACROSS THE WEST.
FLOW ALOFT INCREASES TO 40-50KTS IN THE 0-1KM LAYER WITH A AREA OF
60KT AT ABOUT 1KM AGL DURING THE EVENING. GFS A LITTLE WEAKER WITH
WINDS ALOFT BUT STILL SHOWS FAIRLY IMPRESSIVE WINDS ALOFT THROUGH THE
AFTERNOON AND EVENING. GIVEN THE UNUSUALLY STRONG TROUGH THAT WILL
BE MOVING OVER THE AREA...AM CONSIDERING A HIGH WIND HIGHLIGHT OF
SOME SORT. WHILE CONFIDENCE IS HIGH ENOUGH FOR A WATCH...HAVE
CONCERNS THAT WINDS WILL BEGIN BY 20Z ACROSS WESTERN CWA AND WOULD
BE A FIRST PERIOD EVENT WHICH IS OUTSIDE VALID WATCH TIMES. WHILE
MODELS GENERALLY AGREE THAT STRONG TROUGH WILL IMPACT THE AREA
TODAY...SOMEWHAT SURPRISED BY ALL THE LARGE SPREAD IN SOLUTIONS WITH
RESPECT TO SFC LOW POSITION AND RESULTING WIND SPEEDS. WITH FRONT
ALREADY WELL TO THE SOUTH OF CURRENT MODEL SOLUTIONS...CONFIDENCE IN
WARNING POTENTIAL FURTHER LOWERED. CURRENTLY THINK BEST COURSE OF
ACTION WILL BE ISSUING A WIND ADVISORY FOR THE BACK SIDE OF THE
SYSTEM THROUGH TOMORROW NIGHT. COULD MAKE AN ARGUMENT FOR THE WHOLE
AREA...BUT FOR NOW WILL JUST GO WHERE CONFIDENCE IS HIGHEST.
TUESDAY-TUESDAY NIGHT...WHILE GENERAL AGREEMENT OF OPERATIONAL
MODELS IS THAT H5 UPPER LOW WILL BE TO THE EAST OF THE AREA WITH
BULK OF THE ASCENT STAYING TO THE EAST...HOWEVER AM A LITTLE
CONCERNED THAT A SYSTEM THIS STRONG WILL BE A SLOW MOVER...A CONCERN
THAT ALSO SEEMS TO BE SUPPORTED BY THE SREF ENSEMBLE MEMBERS. AS
SUCH...DOES NOT SEEM TO BE OUT OF THE QUESTION FOR A FEW LINGERING
MORNING SHOWERS. HOWEVER AS H5 LOW CONTINUES TO SHIFT TO THE EAST
SUBSIDENCE WILL OVERSPREAD THE AREA BRINGING AN END TO THE PRECIP
THREAT BY THE AFTERNOON. COULD SEE ANOTHER PERIOD OF LOW END
ADVISORY WINDS DURING THE LATE MORNING AND EARLY AFTERNOON HOURS AS
WINDS ALOFT REMAIN QUITE STRONG ON THE BACKSIDE OF THE H7 LOW WHICH
WILL BE CENTERED OVER EASTERN NEBRASKA. WITH POTENTIAL FOR HIGH
WINDS IN THE FIRST TWO PERIODS WILL HOLD OFF ISSUING ANYTHING FOR
THIS TIME PERIOD...BUT WILL BE WORTH MONITORING.
WEDNESDAY-THURSDAY...SHORTWAVE RIDGE WILL BUILD OVER THE AREA
THROUGH THE PERIOD. SUBSIDENCE ASSOCIATED WITH FEATURE ALONG WITH
AIRMASS RECOVERING FROM COOLER TEMPS BEHIND DEPARTING TROUGH WILL
LIKELY BRING DRY CONDITIONS TO THE AREA THROUGH THE PERIOD. WITH
HIGH PRESSURE SETTLING OVER THE AREA ON WEDNESDAY THINK KEEPING
TEMPS COOLER THAN NORMAL THE WAY TO GO THROUGH THE DAY. WHILE SFC
HIGH SHIFTS TO THE EAST ON THURSDAY AND H85 TEMPS CLIMB INTO THE
20-25C RANGE...HAVE CONCERNS ABOUT A STRONG WARM UP GIVEN THE LIGHT
EAST SOUTHEASTERLY SFC FLOW. THINK THIS MIGHT HOLD TEMPS BACK A
LITTLE...ESPECIALLY IN THE EAST WHERE AIR WILL BE FLOWING FROM AREA
BEHIND DEPARTING STRONG TROUGH.
JRM
&&
.AVIATION...
1055 PM MDT SUN JUN 19 2011
FOR THE 06Z TAFS...VERY COMPLICATED AND ACTIVE FORECAST PERIOD.
INITIAL PROBLEM WILL CEILINGS AND THUNDERSTORM CHANCES. UPSLOPE
WINDS HAVE CAUSED MVFR CEILINGS TO DEVELOP. WITH CONTINUED UPSLOPE
AND PRECIPITATION DEVELOPING...WIDESPREAD IFR TO LIFR CEILINGS
EXPECTED TO DEVELOP AND CONTINUE THROUGH MOST OF THE PERIOD. BEST
THUNDERSTORM CHANCES INITIALLY WILL BE NEAR KMCK WITH AN OUTSIDE
CHANCE AT KGLD BY LATER ON TONIGHT. AFTER 12Z...WIDESPREAD
PRECIPITATION WILL DEVELOP MVFR VISIBILITIES ON TOP OF THE LOW
CEILINGS. WILLS CONTINUE INCREASE AND BECOME MORE GUSTY AS THE
PERIOD PROGRESSES WITH THE HIGHEST SPEEDS AND GUSTS EXPECTED NEAR
THE LAST QUARTER OF THE TAF VALID TIME.
BULLER
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH LATE
TONIGHT FOR KSZ001.
WIND ADVISORY FROM 3 PM MDT /4 PM CDT/ THIS AFTERNOON TO 6 AM
MDT /7 AM CDT/ TUESDAY FOR KSZ001-013-014-027>029-041-042.
NE...FLASH FLOOD WATCH FROM 6 AM MDT /7 AM CDT/ THIS MORNING THROUGH
THIS EVENING FOR NEZ079-080.
CO...FLASH FLOOD WATCH FROM 6 AM MDT THIS MORNING THROUGH THIS
EVENING FOR COZ090.
WIND ADVISORY FROM 3 PM THIS AFTERNOON TO 6 AM MDT TUESDAY FOR
COZ090>092.
&&Hazardous weather outlook, Jun 19, 3:35 PM CDT, 12 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 235 PM MDT SUN JUN 19 2011 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-201200- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 235 PM MDT SUN JUN 19 2011 /335 PM CDT SUN JUN 19 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED GENERALLY ALONG AND NORTH OF INTERSTATE 70 THROUGH THE REMAINDER OF THE AFTERNOON INTO TONIGHT. THE BEST CHANCE FOR SEVERE WEATHER WILL BE ACROSS YUMA COUNTY COLORADO AND FAR SOUTHWEST NEBRASKA. LARGE HAIL...DAMAGING WINDS...TORNADOES...AND LOCALLY HEAVY RAIN ARE ALL POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AN UNSEASONABLY STRONG LOW PRESSURE SYSTEM WILL SLOWLY MOVE ACROSS THE TRI-STATE AREA MONDAY EXITING FROM WEST TO EAST MONDAY NIGHT. WIDESPREAD RAIN WITH A FEW THUNDERSTORMS ARE EXPECTED THROUGH MUCH OF THE DAY. A FEW STORMS COULD BECOME SEVERE AND THE RAIN MAY BE HEAVY AT TIMES. FOR TUESDAY THROUGH SATURDAY WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED GENERALLY ALONG AND NORTH OF INTERSTATE 70 THIS AFTERNOON AND TONIGHT.
In the hours before
Local storm report, Jun 19, 10:08 PM CDT, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
908 PM MDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL 8 N WAUNETA 40.41N 102.25W
06/19/2011 E1.75 INCH YUMA CO PUBLIC
&&
BASLocal storm report, Jun 19, 11:49 PM CDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1049 PM MDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 PM HAIL YUMA 40.12N 102.72W
06/19/2011 E1.00 INCH YUMA CO EMERGENCY MNGR
&&
024Local storm report, Jun 20, 12:32 AM CDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1132 PM MDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM TSTM WND GST WRAY 40.08N 102.23W
06/19/2011 E60 MPH YUMA CO NWS EMPLOYEE
&&
024Local storm report, Jun 20, 1:56 AM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GOODLAND KS
1256 AM MDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM TORNADO 10 N BENKELMAN 40.20N 101.54W
06/19/2011 DUNDY NE STORM CHASER
TORNADO LASTED FOR 3 MINUTES. MULTIPLE SIGHTINGS OF THIS
SAME TORNADO.
0547 PM TORNADO 8 N BENKELMAN 40.17N 101.54W
06/19/2011 DUNDY NE STORM CHASER
TORNADO WAS IN AN OPEN FIELD AND LASTED 4 MINUTES.
0604 PM TORNADO 13 NNE BENKELMAN 40.23N 101.44W
06/19/2011 DUNDY NE STORM CHASER
0640 PM TORNADO 6 S PALISADE 40.25N 101.11W
06/19/2011 HITCHCOCK NE TRAINED SPOTTER
0720 PM TORNADO 7 NNW MCCOOK 40.30N 100.65W
06/19/2011 RED WILLOW NE STORM CHASER
MULTIPLE TORNADOES REPORTED
0757 PM TORNADO INDIANOLA 40.23N 100.42W
06/19/2011 RED WILLOW NE STORM CHASER
MULTIPLE TORNADOES REPORTED
0818 PM HAIL CLARKVILLE 40.38N 102.62W
06/19/2011 E1.00 INCH YUMA CO TRAINED SPOTTER
PEA TO QUARTER SIZE HAIL COVERING THE GROUND. LITTLE WIND
AT THIS TIME.
0840 PM HAIL 8 N WAUNETA 40.41N 102.25W
06/19/2011 E1.75 INCH YUMA CO PUBLIC
1048 PM HAIL YUMA 40.12N 102.72W
06/19/2011 E1.00 INCH YUMA CO EMERGENCY MNGR
1120 PM TSTM WND GST WRAY 40.08N 102.23W
06/19/2011 E60.00 MPH YUMA CO NWS EMPLOYEE
&&
CJSThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 12:20 AM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 55 min |
| Jun 20, 3:48 AM CDT | Wind Advisory | GLD | Cheyenne, Gove, Greeley, Logan, Sherman, Thomas and 2 more | 23 hr |
| Jun 20, 5:34 AM CDT | Severe Thunderstorm Warning | GLD | Greeley, Wallace | 41 min |
| Jun 20, 6:06 AM CDT | Severe Thunderstorm Warning | GLD | Greeley, Logan, Wallace | 39 min |
| Jun 20, 6:34 AM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Thomas, Wallace | 41 min |
| Jun 20, 7:09 AM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Sheridan, Thomas | 51 min |
| Jun 20, 7:26 AM CDT | Severe Thunderstorm Warning | GLD | Greeley, Wallace | 64 min |
| Jun 20, 7:53 AM CDT | Severe Thunderstorm Warning | GLD | Decatur, Gove, Graham, Norton, Sheridan, Thomas | 67 min |
| Jun 20, 8:19 AM CDT | Severe Thunderstorm Warning | GLD | Logan, Sherman, Wallace | 56 min |
| Jun 20, 9:13 AM CDT | Special Weather Statement | GLD | Sherman | 47 min |
| Jun 20, 9:46 AM CDT | Severe Thunderstorm Warning | GLD | Rawlins, Thomas | 59 min |
| Jun 20, 9:49 AM CDT | Special Weather Statement | GLD | Greeley, Wichita | 26 min |
| Jun 20, 10:09 AM CDT | Severe Thunderstorm Warning | GLD | Wichita | 44 min |
| Jun 20, 10:44 AM CDT | Severe Thunderstorm Warning | GLD | Rawlins | 61 min |
| Jun 20, 10:53 AM CDT | Special Weather Statement | GLD | Wichita | 52 min |
| Jun 20, 11:21 AM CDT | Severe Thunderstorm Warning | GLD | Gove | 25 min |
| Jun 20, 12:47 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Graham, Sheridan | 58 min |
| Jun 20, 12:56 PM CDT | Tornado Warning | GLD | Gove, Graham, Sheridan | 52 min |
| Jun 20, 1:26 PM CDT | Tornado Warning | GLD | Decatur, Graham, Norton, Sheridan | 64 min |
| Jun 20, 1:35 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 30 min |
| Jun 20, 1:43 PM CDT | Flash Flood Warning | GLD | Logan, Sherman, Thomas, Wallace | 6 hr |
| Jun 20, 2:03 PM CDT | Tornado Warning | GLD | Graham, Norton | 27 min |
| Jun 20, 2:09 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 51 min |
| Jun 20, 2:26 PM CDT | Tornado Warning | GLD | Norton | 34 min |
| Jun 20, 2:57 PM CDT | Tornado Warning | GLD | Norton | 18 min |
| Jun 20, 3:02 PM CDT | Flash Flood Warning | GLD | Gove, Sheridan, Thomas | 6 hr |
| Jun 20, 3:29 PM CDT | Special Weather Statement | GLD | Logan | 31 min |
| Jun 20, 4:10 PM CDT | Flash Flood Warning | GLD | Cheyenne, Rawlins, Sherman, Thomas | 3 hr |
| Jun 20, 4:16 PM CDT | Special Weather Statement | GLD | Decatur | 29 min |
| Jun 20, 4:21 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Sheridan, Thomas | 35 min |
| Jun 20, 5:02 PM CDT | Tornado Warning | GLD | Sheridan | 17 min |
| Jun 20, 5:18 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Sheridan | 42 min |
| Jun 20, 5:27 PM CDT | Tornado Warning | GLD | Sheridan | 63 min |
| Jun 20, 5:57 PM CDT | Tornado Warning | GLD | Decatur, Graham, Norton, Sheridan | 1 min |
| Jun 20, 6:00 PM CDT | Tornado Warning | GLD | Decatur | 60 min |
| Jun 20, 6:25 PM CDT | Tornado Warning | GLD | Decatur, Norton | 65 min |
| Jun 20, 6:49 PM CDT | Tornado Warning | GLD | Decatur, Sheridan | 56 min |
| Jun 20, 6:51 PM CDT | Flash Flood Warning | GLD | Decatur, Rawlins, Sheridan, Thomas | 6 hr |
| Jun 19, 7:25 PM CDT | Tornado Warning | GLD | Hitchcock | 47 min |
| Jun 19, 7:59 PM CDT | Tornado Warning | GLD | Hitchcock, Red Willow | 61 min |
| Jun 19, 8:31 PM CDT | Tornado Warning | GLD | Red Willow | 59 min |
| Jun 19, 8:36 PM CDT | Tornado Warning | GLD | Red Willow | 54 min |
| Jun 19, 11:10 PM CDT | Severe Thunderstorm Warning | GLD | Dundy, Hitchcock | 52 min |
| Jun 19, 11:45 PM CDT | Severe Thunderstorm Warning | GLD | Hitchcock, Red Willow | 43 min |
| Jun 20, 12:14 AM CDT | Severe Thunderstorm Warning | GLD | Red Willow | 37 min |
| Jun 20, 11:47 AM CDT | Special Weather Statement | GLD | Red Willow | 58 min |
| Jun 20, 12:49 PM CDT | Special Weather Statement | GLD | Red Willow | 56 min |
| Jun 20, 2:44 PM CDT | Severe Thunderstorm Warning | GLD | Dundy | 33 min |
| Jun 20, 3:16 PM CDT | High Wind Warning | GLD | Hitchcock, Red Willow | 104 min |
| Jun 20, 6:10 PM CDT | Severe Thunderstorm Warning | GLD | Red Willow | 65 min |
| Jun 19, 8:48 PM CDT | Tornado Warning | GLD | Yuma | 57 min |
| Jun 19, 9:37 PM CDT | Tornado Warning | GLD | Yuma | 38 min |
| Jun 19, 11:37 PM CDT | Severe Thunderstorm Warning | GLD | Yuma | 53 min |
Nearby
Flash Flood Watches in Nebraska, 2011Flash Flood Watches in Kansas, 2011Flash Flood Watches in Colorado, 2011Every flash flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.